# SDR R61A201812151216

- Difficulty date: December 15, 2018
- Submitted: December 15, 2018
- Operation: Air carrier
- Aircraft: N213JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000265
- Aircraft time: 22,971 hours, 16,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACFT IN HEAVY CHECK MAINT FOUND CORROSION STRUCTURAL CENTER FUSELAGE III WET AREA 53-23 RH GUSSET PLATE FRAME 90. REMOVED AND REPLACED GUSSET REF: SRM 51-40-08,RESTORED SURFACE PROTECTION REF. E175 SRM 51-10-04, 51-10-05, AND 51-10-06. ACFT REMAINS IN HEAVY CHECK UNTIL COMPLETION.
